Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of teriparatide subQ.

Overall User Ratings

7 Total User Reviews

User Reviews

1-5 of 5
Condition: Decreased Bone Mass Following Menopause
3/19/2012 8:55:58 AM

Reviewer: ste53, 55-64 Male (Caregiver)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
My wife was taking this drug for approximatly a year before she found out she had colon and liver cancer, there had been no cancer related deaths in her family and she didnt show any signs of the desease (bleeding in the poo etc)she had had several scans over the proceding yrs and none picked up any signs cancer, It was very strange how she had been on the injections a year and then found out she ... Show Full Comment

Condition: Decreased Bone Mass Following Menopause
9/20/2010 2:39:47 PM

Reviewer: r, 55-64 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 4

Comment:
57 year old woman, on it for 7 months, no discernible side effects - won't know effectiveness until after the 2 year time period - but my bloodwork looks promising

Condition: Decreased Bone Mass Following Menopause
7/26/2010 4:59:21 PM

Reviewer: Proud Grandma, 65-74 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 3

Comment:
I have been on Forteo for only 4 months so do not know its effectiveness or my satisfaction. The first time I used it my heart raced and I had to lay down. That went away but lately I've been getting stabbing pains in my bones all over my body. This is not constant but I would say it occurs several days a week. I'm praying that it works.

Condition: Decreased Bone Mass Following Menopause
5/14/2010 6:29:54 PM

Reviewer: heartbroken218@yahoo.com, 55-64 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
im scared to do this did anyone get dizzy or their heart act up??

Condition: Decreased Bone Mass Following Menopause
4/16/2008 2:49:30 PM

Reviewer: westcat, 55-64 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
I have experienced headaches at least once a day. My usage of this drug has just started.I have used this drug for 1 week.

1-5 of 5
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.